Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Gevrey estimates for one dimensional parabolic invariant manifolds of non-hyperbolic fixed points
Pages: 4159 - 4190, Issue 8, August 2017

doi:10.3934/dcds.2017177      Abstract        References        Full text (580.3K)           Related Articles

Inmaculada Baldomá - Departament de Matemàtica, Universitat Politècnica de Catalunya, Av. Diagonal 647, 08028 Barcelona, Spain (email)
Ernest Fontich - Departament de Matemàtiques i Informàtica, Universitat de Barcelona, Gran Via 585, 08007, Barcelona, Spain (email)
Pau Martín - Departament de Matemàtica Aplicada IV, Universitat Politècnica de Catalunya, Ed-C3, Jordi Girona, 1-3, 08034 Barcelona, Spain (email)

1 M. Abate, Fatou flowers and parabolic curves, in Complex Analysis and Geometry, vol. 144 of Springer Proc. Math. Stat., Springer, Tokyo, 2015, 1-39.       
2 I. Baldomá and E. Fontich, Stable manifolds associated to fixed points with linear part equal to identity, J. Differential Equations, 197 (2004), 45-72.       
3 I. Baldomá, E. Fontich and P. Martín, Invariant manifolds of parabolic fixed points (II). approximations by sums of homogeneous functions, 2015, Preprint available at https://arxiv.org/abs/1603.02535.
4 I. Baldomá and A. Haro, One dimensional invariant manifolds of Gevrey type in real-analytic maps, Discrete Contin. Dyn. Syst. Ser. B, 10 (2008), 295-322.       
5 I. Baldomá, E. Fontich, R. de la Llave and P. Martín, The parameterization method for one-dimensional invariant manifolds of higher dimensional parabolic fixed points, Discrete Contin. Dyn. Syst., 17 (2007), 835-865.       
6 W. Balser, From Divergent Power Series to Analytic Functions, vol. 1582 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1994, Theory and application of multisummable power series.       
7 X. Cabré, E. Fontich and R. de la Llave, The parameterization method for invariant manifolds. I. Manifolds associated to non-resonant subspaces, Indiana Univ. Math. J., 52 (2003), 283-328.       
8 X. Cabré, E. Fontich and R. de la Llave, The parameterization method for invariant manifolds. III. Overview and applications, J. Differential Equations, 218 (2005), 444-515.       
9 A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions. Vols. I, II, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953, Based, in part, on notes left by Harry Bateman.
10 M. Guardia, P. Martín, L. Sabbagh and T. M. Seara, Oscillatory orbits in the restricted elliptic planar three body problem, Disc. and Cont. Dyn. Sys. A, 37 (2017), 229-256.       
11 M. Hakim, Analytic transformations of $(\mathbbC^p,0)$ tangent to the identity, Duke Math. J., 92 (1998), 403-428.       
12 À. Haro, M. Canadell, J.-L. Figueras, A. Luque and J.-M. Mondelo, The Parameterization Method for Invariant Manifolds, vol. 195 of Applied Mathematical Sciences, Springer, [Cham], 2016, From rigorous results to effective computations.       
13 M. W. Hirsch and C. C. Pugh, Stable manifolds and hyperbolic sets, in Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, 133-163.       
14 M. C. Irwin, On the stable manifold theorem, Bull. London Math. Soc., 2 (1970), 196-198.       
15 M. C. Irwin, A new proof of the pseudostable manifold theorem, J. London Math. Soc. (2), 21 (1980), 557-566.       
16 R. Martínez and C. Simó, On the regularity of the infinity manifolds: the case of sitnikov problem and some global aspects of the dynamics, 2009, URL https://www.fields.utoronto.ca/programs/scientific/09-10/FoCM/seminars/simo.pdf, Conference in the Thematic Program on the Foundations of Computational Mathemmatics, Fields Institute, Toronto.
17 R. Martínez and C. Simó, Invariant manifolds at infinity of the RTBP and the boundaries of bounded motion, Regul. Chaotic Dyn., 19 (2014), 745-765.       
18 R. McGehee, A stable manifold theorem for degenerate fixed points with applications to celestial mechanics, J. Differential Equations, 14 (1973), 70-88.       
19 K. Meyer and G. Hall, Introduction to Hamiltonian Dynamical Systems and the $N$-body Problem, Springer-Verlag, New York, 1992.       
20 J. Moser, Stable and Random Motions in Dynamical Systems, Princeton University Press, Princeton, N. J., 1973, With special emphasis on celestial mechanics, Hermann Weyl Lectures, the Institute for Advanced Study, Princeton, N. J, Annals of Mathematics Studies, No. 77.       

Go to top